# SDR ASOA20161112182A

- Difficulty date: November 12, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,756 hours, 25,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE CHECKS,  FOUND SEAT TRACK CORRODED BS 559+112 - 589, RBL9.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000/-400-802.
